# SDR IPXA2016020498891

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 82,064 hours, 14,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 LT CREW ENTRY DOOR EMERGENCY BOTTLE PRESSURE IS LOW SERVICED AS NEEDED IAW MM 12-25-04-600-801.
